# SDR ASAA0944875

- Difficulty date: March 13, 2009
- Submitted: March 24, 2009
- Operation: Air carrier
- Aircraft: N785AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 27628
- Aircraft time: 40,959 hours, 22,600 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR FWD LOWER CORNER STUB FRAME MISDRILLED.  REMOVED STUB FRAME, RECEIVED, LOCATED AND INSTALLED NEW STUB FRAME IAW B737 400 SRM 51 40 02.
